MathSciNet Relay Station
MathSciNet bibliographic data
MR1686846 (2000f:19006) 19K35 (20L05 22A22 46L80)
Le Gall, Pierre-Yves Théorie de Kasparov équivariante et groupoïdes. I. (French) [Equivariant Kasparov theory and groupoids. I] $K$-Theory 16 (1999), no. 4, 361–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement